TITLE

Correction

PUB. DATE
July 2010
SOURCE
American Journal of Health-System Pharmacy;7/15/2010, Vol. 67 Issue 14, p1136
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
A correction to the article about cutaneous T-cell lymphoma treatment in the May 15, 2010 issue is presented.
ACCESSION #
51870134

 

Related Articles

  • Corrections & Clarifications.  // BioWorld Today;9/28/2010, Vol. 21 Issue 187, p2 

    A correction to an article about the noninferiority trial of Yaupon Therapeutics Inc. for a cutaneous T-cell lymphoma therapy is presented.

  • CORRECTIONS.  // Biochemical Journal;6/15/2012, Vol. 444 Issue 3, p619 

    Several corrections to the articles including "Human T-cell lymphotropic virus type I-transformed T-cells have a partial defect in ceramide synthesis in response to N-(4-hydroxyphenyl) retinamide," in the 2005 issue, "Detection of Rho GEF and GAP activity through a sensitive split luciferase...

  • Correction: Myelopoietic Efficacy of Orlistat in Murine Hosts Bearing T Cell Lymphoma: Implication in Macrophage Differentiation and Activation.  // PLoS ONE;Mar2014, Vol. 9 Issue 3, p1 

    No abstract available.

  • Extranodal natural killer/T-cell lymphoma, nasal type, in a 50-year-old black man. Dad, Luqman // Hem/Onc Today;7/10/2010, Vol. 10 Issue 13, p15 

    The article describes the case of a 50-year-old African American man who developed extranodal natural killer/T-cell lymphoma.

  • Cutaneous T-cell lymphoma incidence stabilized in US.  // Hem/Onc Today;10/25/2013, Vol. 14 Issue 20, p52 

    The article presents the results of a study as of late October 2013, which showed that the incidence of cutaneous T-cell lymphoma in the U.S. has stabilized following years of continuous growth.

  • Etanercept.  // Reactions Weekly;4/17/2010, Issue 1297, p24 

    The article describes the case of an older man who developed T-cell lymphoma after receiving etanercept.

  • Rituximab.  // Reactions Weekly;3/16/2013, Issue 1444, p30 

    The article presents the case of a 76-year-old man, who developed subcutaneous panniculitis like T-cell lymphoma (SPTCL) during treatment with rituximab.

  • Azathioprine.  // Reactions Weekly;9/1/2012, Issue 1417, p13 

    The article describes the case of a 47-year old woman who developed hepatosplenic αΒ T-cell lymphoma during treatment with azathioprine for systemic lupus erythematosus.

  • Methotrexate.  // Reactions Weekly;11/6/2010, Issue 1326, p24 

    The article describes the case of a 60-year-old man who developed Epstein-Barr virus (EBV)-associated subcutaneous panniculitis-like T-cell lymphoma (SPTCL) while being treated with methotrexate for rheumatoid arthritis (RA).

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics